It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Welcome Carpe:
I don't have a lot of time, but wanted to respond real quick to your post....
An answer to your question if Percs. make u tired, Yes, that is a top side-effect of them. I was once addicted to Lorcets, and even though they gave me "energy", i would crash down off them and be MORE tired than before.
I too suffer from pretty bad depression, so i've always had issues w/fatigue. That's actually why i became addicted to the opiates....bcuz when i took them, i got a burst of energy. After about a yr. of taking them though, the "burst" wasn't coming anymore and i was just tired all the time.
If u have serious depression as you said, and your not taking any medication, then of course your going to be very fatigued from the depression.
It's so frustrating bcuz having depression causes such EXTREME fatigue, being on meds. do help, but then u start to wonder if the meds. are causing more fatigue. But i've had a lot of experience w/being off and on meds. for mine, and when it comes down to it....we need this med. And NOT taking it, only causes us to be more depressed, which is more exhausting then being on a medication.
I know i'm going round and round in circles here. What i'm basically saying is that even though meds. for depr. say "may cause drowsiness", more than likely, IF we aren't on any type of med. to help balance out the chemicals, we will be alot more tired than ON med.
So stick w/the Wellbutrin first of all, and others on the board wil give advice on tapering or going CT. Going CT when u have been taking 14pills for that long of a time, will be very difficult. You may be better w/tapering.
You HAVE to be patient though....it's not a "quick fix" EVER to stop meds. And u have to be sure your doing it for yourself, and not just to get your boyfriend back, or else your not going to have as much hope in staying clean.
Good luck, and keep us posted.!!!
Maggie, thank you soooo much. Your post brought me to tears. It's so good to have someone who understands! The only "extra" I ever got from the percs was energy and that left long ago. I agree with the depression meds....I HAVE to stay on them. As far as my relationship...it will take a lot of time IF there is a chance. But for now we are broken up, but still stay in contact. But I know this can ONLY be for ME! I guess now that I have hit bottom, I am so very anxious to get better. I do feel a some jitters today, but I am sure some of it is psychological as well as physical. As for going CT, I think I would rather take 3 or 4 days of hell and sleep than feeling jittery while tapering. Thanks again and I will be reading more before deciding totally.
the choice of going ct or taper is definitely an individual one. if you dont have the patience and are apt to take the pills if you have them, then tapering prolly isnt for you. going ct will definitely be difficult, but a lot of us have gotten through it before. the best thing that you can do for yourself right now is to formulate a plan. number one finding some live support... call your doc and tell him what you want to do. he/she should be willing to help you do this. if you have insurance maybe you can go to a medical detox for a few days? (you could prolly even find a place that will take you without insurance, you just have to search) they will give you advice on how to STAY sober. going to na or aa will help immensly (sp?) there are people there who have been in your shoes and can help you through the long phase of learning how to feel again, learning how to deal with life on life's terms. all those things that we tried to hide from by using. never dealt with. i do wish you so much luck and will be here to support whatever decision you make. please keep us posted. and please stay on your anti-d. :)

take care, talk soon,

michelle
Thanks, Michelle! Right now in-house detox is not an option. But I do have someone to stay her with me 24/7. My family is also supporting me with this. You made a good point about having the pills around and tapering. I'm getting closer to thinkin CT. I just hope to have a little info on how long till I begin to feel better.
Hey Carpe - I would suggest really researching the differences between ct and tapering before you make a decision. I can tell you that it may very well be more than 3-4 days with ct.......yes, those will be the very worst, but you may very well feel like crap for a while. That was my experience. Besides all the physical stuff, i.e. cold sweats, diarreah, shakiness, basically the flu a million times over - there are also the emotional side effects of anxiety and depression, which can be pretty bad and last quite a while. Which is why, as Maggie said, you really want to be on your anti-depressants. I initially tried to taper and went way too fast and became discouraged because I felt bad so fast. I now know, from coming to this board, that I should have gone about it in a slower manner. Please gather as much info as you can before making your decision and take good care of yourself. It's not easy either way, but you sound ready. This is a great place for support and insight. Be well!! :angel:





All times are GMT -7. The time now is 02:13 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!